MathSciNet Relay Station
MathSciNet bibliographic data
MR2679628 (2012b:53109) 53C40 (53C21)
Oliker, Vladimir A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4075–4080.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement